MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1528-1157.1996.tb00614.x

Медицинская библиотека · Epilepsia · 1996

Valproate-induced systemic lupus erythematosus in a patient with partial trisomy of chromosome 9 and epilepsy.

Gigli G L, Scalise A, Pauri F, Silvestri G, Diomedi M, Placidi F, Grazia Pomponi M, Masala C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a mentally retarded 30-year-old woman with partial trisomy of chromosome 9 (46, XX-6, +der(6)t(6,9)pat) who has had epilepsy since age 11 months. She had been treated with various combinations of drugs. After 1 year of treatment with valproate (VPA) and ethosuximide (ESM), the patient developed arthralgias, muscle weakness, fatigue, and fever. Laboratory examination showed increased sedimentation rate, hypergammaglobulinemia, and high titers of antinuclear antibodies (ANA). The possibility of VPA-induced systemic lupus erythematosus (SLE) was considered. This diagnosis was supported by detection of antihistone antibodies and the HLA-DR4 antigen. VPA dosage was tapered and discontinued, with accompanying resolution of clinical, immunological and hematological signs of SLE 6 weeks after VPA discontinuation. This is the fourth reported case of VPA-induced SLE.

Для цитирования: Gigli G L, Scalise A, Pauri F, Silvestri G, Diomedi M, Placidi F, Grazia Pomponi M, Masala C. Valproate-induced systemic lupus erythematosus in a patient with partial trisomy of chromosome 9 and epilepsy.. Epilepsia. 1996. DOI: 10.1111/j.1528-1157.1996.tb00614.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.